# SDR QXEA0000066

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 3450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRACKET THAT EXTENDS FROM MAIN CABIN DOOR HEADER TO FRAME 3450 IS CRACKED AT RIVET AT FRAME 3450.  REPAIRED IAW HORIZON AIR EA 4-53-915.
